# SDR SWAA060783

- Difficulty date: March 9, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N392SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27379
- Aircraft time: 39,296 hours, 33,702 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26714
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND RIGHT WING L/E SKIN CRACKED AT WS 213.  REPAIRED SKIN PER SWA EA.
